# SDR SWIA201332761

- Difficulty date: February 4, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 23,177 hours, 14,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unlatched
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAME UNLATCHED ON LANDING.  (FLT 5184)  INSPECTED RIGHT OVERWING EMERGENCY DOOR IAW AMM.
